# SDR REXA2014030500271

- Difficulty date: March 5, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-180-100, AT APPROXIMATELY FS 919.00, STRINGER 27 FOUND A CHAFE ON THE SKIN.  REPAIRED CHAFE IAW EO RJ3535.  MATERIAL REMOVED .004 INCHES X 1 X .040 INCHES W AT FS 919.00 STRINGER 27.
